# SDR SWAA2021070680511

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; BS 867; LBL 16; LOWER ATTACH ANGLE FOR VERTICAL PANEL SUPPORT STANCHION IS CRACKED. / REMOVED CRACKED ANGLE AT AFT CARGO; BS 867; LBL 16 LOWER AND REPLACED WITH NEW ANGLE IAW SRM 51-40-02.
